# SDR 07FDEA02246

- Difficulty date: June 21, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 39,234 hours, 26,398 cycles
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: H321AKM1
- Part serial: 8236
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT STBY ATT IND 5 MORE NOSE UP THAN CAT/FO ADI'S SHORTLY THERE AFTER STBY ATT IND RAPID PRECESSION TO -25 WITH INAPPRECIATE BANK INDICATIONS.  FOR TROUBLESHOOTING RECAGED TWICE RESET BREAKER.  PROBLEM REOCCURRED.  REPLACED STANDBY ARTIFICIAL HORIZON PER 727 AMM 34-25 -011-4.  CHECKS NORMAL.  R/I FROM FACT  PREMATURE REMOVAL/INSTALLATION  OFF MFG H321AKM1, POS ONL SRL 8236,  TAG 78861B ON MFG H321AKM1, SRL 7030 TAG 126A10.
